# SDR DXTA200701945

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 6,038 hours, 3,752 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374419
- Part serial: 4522
- Condition: Malfunctioned
- Location: Fwd E/E Bay
- Part time: 256 hours, 145 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT (AUTO SLATS) LIGHT ILLUMINATED ACCOMANIED BY LOSS OF NR 2 AIRSPEED INDICATOR. MANUALLY PULLED (ADC 2) CIRCUT BREAKER IAW CHECKLIST.  DUPLICATED, FOUND NR 2 ADC TO BE DEFECTIVE. REMOVED NR 2 ADC INSTALLED CUSTOMER SUPPLIED OVERHAULED ADC IN NR 2 ADC POSITION. C/W FUNCT. TEST & RECONNECT CHECK WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW FALCON 2000MM 34-101. ALSO C/W FLAPS/SLATS NORMAL AND AUTO MODE FUNCT. TEST. NO DEFECTS NOTED. ALL PERFORMED IAW FALCON 2000 MM. 27-803. C/W PITOT/STATIC SYS LEAK CHECK PERFORMED IAW FAR 91.411 ON 2/15/07 AND TRANSPONDER.
